Translator Disclaimer
October 2020 On some congruences involving trinomial coefficients
Guo-Shuai Mao
Rocky Mountain J. Math. 50(5): 1759-1771 (October 2020). DOI: 10.1216/rmj.2020.50.1759

Abstract

We generalize some congruences which were proved by M. Apagodu and J.-C. Liu (2020) involving trinomial coefficients, and we obtain a supercongruence for trinomial coefficients which contains a congruence proved by Apagodu and Liu (2020).

Citation

Download Citation

Guo-Shuai Mao. "On some congruences involving trinomial coefficients." Rocky Mountain J. Math. 50 (5) 1759 - 1771, October 2020. https://doi.org/10.1216/rmj.2020.50.1759

Information

Received: 8 November 2019; Revised: 16 January 2020; Accepted: 16 January 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274832
MathSciNet: MR4170684
Digital Object Identifier: 10.1216/rmj.2020.50.1759

Subjects:
Primary: 11A07
Secondary: 05A10, 11B65

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top